Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Trouble with lips, skin on the upperlips are glossy, dry and stretchy and spreading. How can the irritation be relieved?

Hi i am a girl and 21years old weighing 49 kg and height 5.4 I am having serious trouble with my lips . The skin on the upperlip seems very glossy and shiny. its dry and stretchy. Just cant get rid of it. Its like extreme dryness and it seems to be spreading. Ive used vaseline, moisturisers, oinments but nothing seems to relieve me from this irritation . Plz help.
Asked On : Mon, 26 Mar 2012
Answers:  1 Views:  27
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Dermatologist 's  Response
I completely understand your concern and I hope I am able to help you for the same.

You seem to have developed an allergic reaction of lips.

You need to apply a mild topical steroid like hydrocortisone over the lips twice a day for 2-3 days.
Keep using a moisturizer regularly.
Do not use any other lipsticks for some days.
Use a sunscreen over the lips also when going out

I am sure this will help you,

Dr Geetika Paul.
Answered: Tue, 19 Nov 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor